Find Support

High liver numbers

High liver numbers

Posted By
Baby_Girl
10/16/2019 11:21am
View other posts by
Activity
Replies: 3

So my infusion of Opdivo was canceled due to high liver numbers (ALT and AST) . These numbers have fluctuated over the last several months but have never prevented me from getting an infusion. I also got my PET/CT scan results that day and everything looked good.
I was wondering if the radiation/dye or whatever they injected in me for the PET/CT scan could have made my liver numbers increase? I had the scan the afternoon before they didn’t my blood word and when I was supposed to get my Opdivo infusion.
Has this happened to anyone else before?
They scheduled me to come back in two weeks for bloodwork again and if my numbers were down then would continue with treatment.

Bubbles - (10/16/2019 - 11:35am)

Altered liver function is a common side effect of opdivo.

Two links you might be interested in: https://www.opdivo.com/melanoma-adjuvant-treatment

https://www.webmd.com/drugs/2/drug-167499/opdivo-intravenous/details/lis...

Hope that helps. Hopefully your liver function test results will be in the normal range in two weeks and you can proceed with treatment. Celeste

Baby_Girl - (10/17/2019 - 9:29pm)

Thank you for the information! I was hoping the increase in my numbers was due to something else that I could control. I’m hoping they are better in two weeks too!

Tsvetochka - (10/18/2019 - 1:23am)

I had high liver numbers from pain meds. Paracetamol/Tylenol doesn't seem like much, but taking it even once or twice a day was too much for me. I stopped taking it and drank some herbal tea for liver support, and my numbers went down very quickly. I hope yours do, too!